# SDR IPXA2015081092207

- Difficulty date: July 19, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 76,096 hours, 12,193 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC7027161
- Condition: Cracked
- Location: Bs 2140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CRACKED SHEAR TIE BS 2104.   R & R SHEAR TIE IAW SRM 51-31-01, 51-33-01.
